# SDR EIAA980239

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

OAK - UPON ARRIVAL AT BILLINGS, LEFT MAIN GEAR GREEN LIGHT DID NOT ILLUMINATE.  GEAR UNSAFE RED LIGHT DID NOT ILLUMINATE UPON THROTTLE BACK AT TOP OF DESCENT.  PERFORMED LOW APPROACH AT BILLINGS FOR MX AND TOWER VERIFICATION OF GEAR EXTENSION.  GEAR APPEARED DOWN, NO HORN SOUNDED.  LANDING WAS UNEVENTFUL.  (M)
